Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Feeling cold, fever, diarrhoea and purple looking dot on chest. Is this serious?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions

I have one purple looking dot on my chest, cold like symptoms and diarrhoea for 1 day. Slight fever but improved when taking paracetomol

Concerned it is something serious..
Posted Thu, 8 Nov 2012 in Digestion and Bowels
Answered by Dr. Jonas Sundarakumar 2 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms seem to be indicative of a viral fever and nothing serious. The purple dot may be unrelated to the other symptoms and having a tiny, isolated dot-like lesion may not indicate anything significant. I would sugest that you take symptomatic treatment for the fever and cold and take plenty of fluids and ORS (Oral Rehydration Solution) to replenish the lost water and salts due to the diarrhoea. Viral fevers are self limiting and your symptoms should subside within a few days. In case, you develop multiple such reddish or purplish spots or rashes or high grade fever with chills, then you must go to a hospital immediately.

Wish you all the best.

- Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor